# SDR SWAA2025071578891

- Difficulty date: June 6, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON AFT SERVICE DOORWAY LINING AT AFT GALLEY AREA (2EA).   REPLACED ASSIST HANDLE NUT ON AFT SERVICE DOORWAY LINING AT AFT GALLEY AREA (2EA) IAW AMM 25-21-25-420-801.
